# SDR SWIA2020031649280

- Difficulty date: February 3, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 36,055 hours, 32,163 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER CABIN L/H STGR3 AT FS379.0 CRACKED. (MARKED)   (C-CHECK) RO 3/13/2020   REPLACED L/H STRINGER 3 BETWEEN FS376.00 TO FS 386.00. REF BOMBARDIER DWG, CRJ 200 SRM. COMPLIED WITH TASK CARD. LEAK CHECK GOOD.
